Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 
   

Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces

PP: 73-80
doi:10.18576/jant/050111
Author(s)
Sami Ullah Khan, Muhammad Arshad, Hemant Kumar Nashine, Muhammad Nazam,
Abstract
Azam et al. (Numer Funct Anal Optim, 32(3):243253, 2011) introduced a notion of complex valued metric space and obtained common fixed point result for mappings in such spaces. In this paper, owing the concept of complex valued metric spaces introduced by Azam et al. [6], we obtain sufficient conditions for the existence of common fixed point for a pairs of mappings satisfying generalized contraction involving rational expressions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved